MathSciNet Relay Station
MathSciNet bibliographic data
MR1002247 (90i:34085) 34E10 (34A34)
Bender, C. M.; Milton, Kimball A.; Pinsky, Stephen S.; Simmons, L. M., Jr. A new perturbative approach to nonlinear problems. J. Math. Phys. 30 (1989), no. 7, 1447–1455.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement